Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Vagina hurts, vertical cuts on gooch area. On canestan oral. Medication ok?

hi, i am 19 years old. I think i have a yeast infection because my vagina hurts, its red and irritated. There was an abnormal white discharge and it is sometimes abnormally itchy. I have a boyfriend and i know his sexual history, he doesn't have anything and i was checked about half a year ago for stds. Iv taken canestan oral about 5 days ago but the problem is still here. I also noticed that there are about 3 or 4 vertical cuts on my gooch area and when i pee and shower it burns. Especially soap cleaning down under hurts a lot. should i wait to see if the canestan clears it up?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query

Vertical cut in vagina area are mostly seen in candida infection.

Canestan is an antifungal and hence your treatment is correct.

In addition application of an anti fungal cream will provide you faster relief.

Let me know if you have any other doubts.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health.

Thank you
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor